Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Coverings and Betti numbers


Author: Beno Eckmann
Journal: Bull. Amer. Math. Soc. 55 (1949), 95-101
DOI: https://doi.org/10.1090/S0002-9904-1949-09178-4
MathSciNet review: 0029168
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09178-4